# SDR AALA202310092050

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 64,432 hours, 7,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND CEILING EMERGENCY LIGHTS FROM ROWS 32 TO 40 ARE INOPERATIVE. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M33409 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
